# SDR AALA20100714SJU01

- Difficulty date: July 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 79,389 hours, 12,561 cycles
- Engine: Ge CF680
- Engine time: 3,352 hours, 654 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 1338M51P05
- Condition: Bent
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

POS - CREW REPORTED BIRD STRIKE TO LEFT ENGINE ON TAKEOFF.  VIBRATION ON LEFT ENGINE WENT TO MAXIMUM.  EMERGENCY DECLARED RETURNED POS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DAMAGED FAN BLADES NUMBER 32 AND 33.  SYSTEM GROUND CHECK NORMAL OPERATION.
